Quantum stochastic operator cocycles via associated semigroups.

Lindsay, J. Martin and Wills, S. J. (2007) Quantum stochastic operator cocycles via associated semigroups. Mathematical Proceedings of the Cambridge Philosophical Society, 142 (3). pp. 533-556. ISSN 1469-8064

[img]
Preview
PDF (download.pdf)
download.pdf

Download (230kB)

Abstract

A recent characterisation of Fock-adapted contraction operator stochastic cocycles on a Hilbert space, in terms of their associated semigroups, yields a general principle for the construction of such cocycles by approximation of their stochastic generators. This leads to new existence results for quantum stochastic differential equations. We also give necessary and sufficient conditions for a cocycle to satisfy such an equation.

Item Type: Journal Article
Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information: The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 142 (3), pp 535-556 2007, © 2007 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2383
Deposited By: ep_importer
Deposited On: 01 Apr 2008 12:34
Refereed?: Yes
Published?: Published
Last Modified: 19 Aug 2019 00:23
URI: https://eprints.lancs.ac.uk/id/eprint/2383

Actions (login required)

View Item View Item